MathSciNet Relay Station
MathSciNet bibliographic data
MR534602 14J30
Šokurov, V. V. Smoothness of a general anticanonical divisor on a Fano variety. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), no. 2, 430–441.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 09:26:16 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=69d6e928f63d69889034417c3894071c; path=/; expires=Fri, 06-Jun-2031 09:26:16 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=95 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5b3 W6=ŔEuvg7@$(( %$m- }e+%j8o|wz}2|s|8~H?O|t| .Ɨ!3ϮCn \3k# c4Í`&ΘT*|v~$6S$%,L398R\01gǴ! ^,JxA ZhwvR^VTˮL/׺K'|el2ngp'O0UC#` I/L)MнɐD*SCX䌲b)C&RRjx>If,5ϩt f| ~b. OɖGT"<.Wã˂&}w5{'+]'qE½'E{ec#[fBiѷ uCbQwMv?//p|kok=a v۝^ ]ϬG|8%=IiOׅ]Cx$(:x 5t[ I?>-Ā+`VsZ۹huםEAG_Afsx+O@cQklWHDFȅ{f.JT,SZCۼ(8R3S +# |DRa&g y HiYcK31@Ys*f̦N:j(6lG2k-sYYZ#4g uִVmͧ!X0;q̴ǔ1:.n|bxF3俬Ĺ 3jMFs0uFӍ-$\5ѭY+rHΥD:@)B:ٝfb) STr"ra2X9٬`g)ic9g͝93ˇ4״4ut֓R;YFph5nl-%r\`۵]j#&21_,VIFvF9OX3,. hfكwGκ'=0z vG)[ W#O.ˍcȧj ߀GsCWX4^>J,~e!igk© a |NI96 0